# SDR CA110331013

- Difficulty date: March 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 7,887 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Fms
- Part time: 28 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT MANAGEMENT SYSTEM DATA BASE CAUSES THE FMS TO RESET ON APPROACH INTO AIRPORT.  MFG ENGINEERS ARE WORKING ON A SOFTWARE FIX.  FMS DATA BASE IS FUNCTIONING NORMALLY AT ALL OTHER COMPANY AIRPORTS.
